# SDR AALA20131122001

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 63,760 hours, 16,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 82952
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR EMERGENCY EXIT SIGN FAILED TO ILLUMINATE.  REPLACED BATTERY PACK FOR LT NR 2 DOOR EMERGENCY EXIT SIGN.  OPERATIONS CHECKED NORMAL.
